# SDR AALA202411271865

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,882 hours, 39,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER GALLEY LAV D EMER EXIT LIGHT INOP. MAINTENANCE REPLACED MID CABIN AFT FACING EMER EXIT IAW AMM 33-51-16-000-001-A STEP 1 THRU 4.A (1) AND AMM 33-51-16-400-001-A STEP 1 THRU STEP 4.A AND STEP 4.B(5) THRU 4.B (7).
